A Note on Groups in a Category.

T. Kambayashi

Mathematische Zeitschrift (1966)

  • Volume: 93, page 289-293
  • ISSN: 0025-5874; 1432-1823

How to cite


Kambayashi, T.. "A Note on Groups in a Category.." Mathematische Zeitschrift 93 (1966): 289-293. <http://eudml.org/doc/170596>.

author = {Kambayashi, T.},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {289-293},
title = {A Note on Groups in a Category.},
url = {http://eudml.org/doc/170596},
volume = {93},
year = {1966},

AU - Kambayashi, T.
TI - A Note on Groups in a Category.
JO - Mathematische Zeitschrift
PY - 1966
VL - 93
SP - 289
EP - 293
KW - general algebraic structures
UR - http://eudml.org/doc/170596
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.